# SDR REXA2018052700423

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 24,782 hours, 16,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 105626
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND EMERGENCY LIGHTS INOP. REMOVED AND REPLACED EMERGENCY BATTERY ASSY IAW AMM 33-51-17 OPS CHECK GOOD LIGHTS WORK P/N ON 2013-1A S/N ON 119621, P/N OFF AD-2013-1A S/N OFF 105626.
